Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: G. B. Seligman
Title: Modular Lie algebras
Additional book information: Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 40. Springer-Verlag Inc., New York, 1967. ix+165 pp. $9.75.

Review Information:

Reviewer: R. D. Schafer
Journal: Bull. Amer. Math. Soc. 77 (1971), 689-694
DOI: https://doi.org/10.1090/S0002-9904-1971-12772-6